Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Albert Mas
Variational inequalities for singular integral operators
Journées équations aux dérivées partielles (2012), Exp. No. 7, 14 p., doi: 10.5802/jedp.90
Article PDF
Class. Math.: 42B20, 42B25
Mots clés: $\rho $-variation, singular integral operators, uniform rectifiability.

Résumé - Abstract

In these notes we survey some new results concerning the $\rho $-variation for singular integral operators defined on Lipschitz graphs. Moreover, we investigate the relationship between variational inequalities for singular integrals on AD regular measures and geometric properties of these measures. An overview of the main results and applications, as well as some ideas of the proofs, are given.

Bibliographie

[1] J. Bourgain, Pointwise ergodic theorems for arithmetic sets, Inst. Hautes Études Sci. Publ. Math. 69 (1989), pp. 5–45. Numdam |  MR 1019960 |  Zbl 0705.28008
[2] J. Campbell, R. L. Jones, K. Reinhold, and M. Wierdl, Oscillation and variation for the Hilbert transform, Duke Math. J. 105 (2000), pp. 59–83.  MR 1788042 |  Zbl 1013.42008
[3] J. Campbell, R. L. Jones, K. Reinhold, and M. Wierdl, Oscillation and variation for singular integrals in higher dimensions, Trans. Amer. Math. Soc. 35 (2003), pp. 2115–2137.  MR 1953540 |  Zbl 1022.42012
[4] G. David and S. Semmes, Singular integrals and rectifiable sets in $R^n$: au-delà des graphes lipschitziens, Astérisque No. 193 (1991).  MR 1113517 |  Zbl 0743.49018
[5] G. David and S. Semmes, Analysis of and on uniformly rectifiable sets, Mathematical Surveys and Monographs, 38, American Mathematical Society, Providence, RI (1993).  MR 1251061 |  Zbl 0832.42008
[6] H. Farag, The Riesz kernels do not give rise to higher-dimensional analogues of the Menger-Melnikov curvature, Pub. Mat. 43 (1999), no. 1, pp. 251–260.  MR 1697524 |  Zbl 0936.42010
[7] T. A. Gillespie and J. L. Torrea, Dimension free estimates for the oscillation of Riesz transforms, Israel Journal of Math. 141 (2004), pp. 125–144.  MR 2063029 |  Zbl 1072.42011
[8] P. Huovinen, Singular integrals and rectifiability of measures in the plane, dissertation, University of Jyväskylä, Jyväskylä (1997). Ann. Acad. Sci. Fenn. Math. Diss. No. 109 (1997), 63 pp.  MR 1428746 |  Zbl 0883.28007
[9] R. L. Jones, R. Kaufman, J. Rosenblatt, and M. Wierdl, Oscillation in ergodic theory, Ergodic Theory and Dynam. Sys. 18 (1998), pp. 889–936.  MR 1645330 |  Zbl 0924.28009
[10] R. L. Jones, A. Seeger, and J. Wright, Strong variational and jump inequalities in harmonic analysis, Trans. Amer. Math. Soc. 360 (2008), pp. 6711–6742.  MR 2434308 |  Zbl 1159.42013
[11] P. W. Jones, Square functions, Cauchy integrals, analytic capacity, and harmonic measure, Harmonic analysis and partial differential equations (El Escorial, 1987), Lecture Notes in Math., 1384, Springer, Berlin, 1989, pp. 24–68.  MR 1013815 |  Zbl 0675.30029
[12] M. Lacey and E. Terwilleger, A Wiener-Wintner theorem for the Hilbert transform, Ark. Mat. 46 (2008), 2, pp. 315–336.  MR 2430729 |  Zbl 1214.42003
[13] J. C. Léger, Menger curvature and rectifiability, Ann. of Math., 149 (1999), pp. 831–869.  MR 1709304 |  Zbl 0966.28003
[14] D. Lépingle, La variation d’ordre p des semi-martingales, Z. Wahrscheinlichkeitstheorie Verw. Gebiete 36 (1976), pp. 295–316.  MR 420837 |  Zbl 0325.60047
[15] A. Mas, Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates, to appear in Trans. Amer. Math. Soc. (2012).  MR 3091264 |  Zbl pre06208238
[16] A. Mas and X. Tolsa, Variation and oscillation for singular integrals with odd kernel on Lipschitz graphs, to appear in Proc. London Math. Soc. (2012).  MR 2948789 |  Zbl 1271.42024
[17] A. Mas and X. Tolsa, Variation for the Riesz transform and uniform rectifiability, to appear in J. Eur. Math. Soc. (2012).  MR 2948789
[18] P. Mattila, Geometry of sets and measures in Euclidean spaces, Cambridge Stud. Adv. Math. 44, Cambridge Univ. Press, Cambridge (1995).  MR 1333890 |  Zbl 0819.28004
[19] P. Mattila, Cauchy singular integrals and rectifiability of measures in the plane, Adv. Math. 115 (1995), pp. 1–34.  MR 1351323 |  Zbl 0842.30029
[20] P. Mattila and M. S. Melnikov, Existence and weak-type inequalities for Cauchy integrals of general measures on rectifiable curves and sets, Proc. Amer. Math. Soc. 120 (1994), no. 1, pp. 143–149.  MR 1160305 |  Zbl 0838.30036
[21] P. Mattila, M. S. Melnikov and J. Verdera, The Cauchy integral, analytic capacity, and uniform rectifiability, Ann. of Math. (2) 144 (1996), pp. 127–136.  MR 1405945 |  Zbl 0897.42007
[22] P. Mattila and D. Preiss, Rectifiable measures in ${\mathcal{R}}^n$ and existence of principal values for singular integrals, J. London Math. Soc. (2) 52 (1995), no. 3, pp. 482–496.  MR 1363815 |  Zbl 0880.28002
[23] P. Mattila and J. Verdera Convergence of singular integrals with general measures, J. Eur. Math. Soc. 11 (2009), pp. 257–271.  MR 2486933 |  Zbl 1163.42005
[24] F. Nazarov, X. Tolsa, and A. Volberg. Private communication. In preparation.
[25] R. Oberlin, A. Seeger, T. Tao, C. Thiele, and J. Wright A variation norm Carleson theorem, J. Eur. Math. Soc. 14 (2012), 2, pp. 421–464.  MR 2881301 |  Zbl 1246.42016
[26] H. Pajot, Analytic capacity, rectifiability, Menger curvature and the Cauchy integral, Lecture Notes in Math. 1799, Springer (2002).  MR 1952175 |  Zbl 1043.28002
[27] A. Ruiz de Villa and X. Tolsa, Non existence of principal values of signed Riesz transforms of non integer dimension, Indiana Univ. Math. J. 59 (2010), no. 1, pp. 115–130.  MR 2666475 |  Zbl 1200.28004
[28] X. Tolsa. Cotlar’s inequality without the doubling condition and existence of principal values for the Cauchy integral of measures, J. Reine Angew. Math. 502 (1998), pp. 199–235.  MR 1647575 |  Zbl 0912.42009
[29] X. Tolsa. Principal values for the Cauchy integral and rectifiability, Proc. Amer. Math. Soc. 128(7) (2000), pp. 2111–2119.  MR 1654076 |  Zbl 0944.30022
[30] X. Tolsa. A proof of the weak $(1,1)$ inequality for singular integrals with non doubling measures based on a Calderón-Zygmund decomposition, Pub. Mat. 45(1) (2001), pp. 163–174.  MR 1829582 |  Zbl 0980.42012
[31] X. Tolsa, Principal values for Riesz transforms and rectifiability, J. Funct. Anal., vol. 254(7) (2008), pp. 1811–1863.  MR 2397876 |  Zbl 1153.28003
[32] X. Tolsa, Uniform rectifiability, Calderón-Zygmund operators with odd kernel, and quasiorthogonality, Proc. London Math. Soc. 98(2) (2009), pp. 393–426.  MR 2481953 |  Zbl 1194.28005
[33] M. Vihtilä, The boundedness of Riesz $s$-transforms of measures in ${\mathcal{R}}^n$, Proc. Amer. Math. Soc. 124 (1996), no. 12, pp 3739–3804.  MR 1343727 |  Zbl 0876.28008
[34] C. Villani, Topics in optimal transportation, Graduate Studies in Mathematics, vol. 58 (2003). American Math. Soc., Providence RI.  MR 1964483 |  Zbl 1106.90001
Copyright Cellule MathDoc 2018 | Crédit | Plan du site